Journal of Differential Geometry

An abstract form of the nonlinear Cauchy-Kowalewski theorem

L. Nirenberg

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 6, Number 4 (1972), 561-576.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214430643

Digital Object Identifier
doi:10.4310/jdg/1214430643

Mathematical Reviews number (MathSciNet)
MR0322321

Zentralblatt MATH identifier
0257.35001

Subjects
Primary: 35A10: Cauchy-Kovalevskaya theorems
Secondary: 35R20: Partial operator-differential equations (i.e., PDE on finite- dimensional spaces for abstract space valued functions) [See also 34Gxx, 47A50, 47D03, 47D06, 47D09, 47H20, 47Jxx]

Citation

Nirenberg, L. An abstract form of the nonlinear Cauchy-Kowalewski theorem. J. Differential Geom. 6 (1972), no. 4, 561--576. doi:10.4310/jdg/1214430643. https://projecteuclid.org/euclid.jdg/1214430643


Export citation